Ever since my Hepatitis B became active, I noticed some inner ear issues. As the viral loads kept going up, I noticed I started to get tinnitus (ringing in the ears) which actually increased as my viral load increased. Has anyone experienced this? Is there any relation? According to ancient Chinese medicines, there is some relation between tinnitus and a sick liver but curious to know if anyone here has had this (and if it went away when treated!)
Hi, there is unlikely to be direct link between hepatitis infection and tinnitus. Check with your doctor to see if any of the medications you are using are triggering the episodes of tinnitus. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.